# SDR SWIA202162472

- Difficulty date: August 25, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON THE CIRCUMFERENTIAL JOINT INTERFACE @FS280-FS282.86 BETWEEN STRGR 25R-26R     (C-CHECK RO 11/10/2021)   REMOVED DAMAGE AT CIRCUMFERENTIAL JOINT INTERFACE @FS280-FS282.86 BETWEEN STRGR 25R-26R.COMPLIED WITH ALL STEPS ON REO670-53-21-2137 REV-- DATED 2021-09-17 REMOVED AND REPLACED 24 EA RIVETS AND 4 EA HI- LITES WITH NEW FASTENERS.REF CRJ700 SRM 51-21-06-001-001-A01,SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01,DWGSH670-32524 REV.A.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD.
